# SDR N6WA2013030401

- Difficulty date: March 4, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 20,106 hours, 14,086 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT HANDLE COVER FELL OFF.  SECURED RT EMERGENCY EXIT HANDLE COVER IAW AMM 52-21-02.  OP'S CHECKED GOOD AT THIS TIME.
